# SDR DHL99803003

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 2700 · Flight Control System
- Part: Controls
- Condition: Iced Up
- Location: Lt & Rt Wing
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXCESSIVE AND RAPID REVERSAL OF TRIM, BUFFET AND PARTIAL LOSS OF CONTROL WITH A/P OFF, IAS 350 KTS AT FL 310.  DECLARED EMERGENCY AND LANDED AT LHR.  UPON INVESTIGATION, FOUND FLIGHT CONTROLS COVERED WITH ICE IN LAYERS, INCLUDING FLAPS, SLOTS, SPOILERS SECTIONS AND WHEEL WELL AREAS.  FOUND ICE DEPOSITS ON ACTUATOR OF AILERON.  RIGHT SPOILER STAYED UP WITH AILERON CENTERED.  DEICED AIRCRFT PER WINTER OPS MANUAL.  AIRCRAFT CHECKS NORMAL PER MM 27-13-0, 27-61-0 AND MM 27-20-0. ALL FLIGHT CONTROLS WORK NORMAL.
